Here we investigate the rational cohomology of the moduli space ℳ̄0,n (ℙr,d) of degree d stable maps from n-pointed rational curves to ℙr. We obtain partial results for small values of d with an inductive method inspired by a paper of Enrico Arbarello and Maurizio Cornalba.

BINI G, FONTANARI C. (2003). Calculating cohomology groups of $overline M_0,n(mathbb P^r,d)$. ANNALI DI MATEMATICA PURA ED APPLICATA, 182(3), 337-344 [10.1007/s10231-003-0071-7].

Calculating cohomology groups of $overline M_0,n(mathbb P^r,d)$

BINI G;
2003-01-01

Abstract

Here we investigate the rational cohomology of the moduli space ℳ̄0,n (ℙr,d) of degree d stable maps from n-pointed rational curves to ℙr. We obtain partial results for small values of d with an inductive method inspired by a paper of Enrico Arbarello and Maurizio Cornalba.
Settore MAT/03 - Geometria
BINI G, FONTANARI C. (2003). Calculating cohomology groups of $overline M_0,n(mathbb P^r,d)$. ANNALI DI MATEMATICA PURA ED APPLICATA, 182(3), 337-344 [10.1007/s10231-003-0071-7].
File in questo prodotto:
File Dimensione Formato  
bini_cohomology.pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 314.28 kB
Formato Adobe PDF
314.28 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/427977
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact